Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On algebras with convolution structures for Laguerre polynomials


Author: Yūichi Kanjin
Journal: Trans. Amer. Math. Soc. 295 (1986), 783-794
MSC: Primary 43A32; Secondary 42C10, 43A45, 43A46
MathSciNet review: 833709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we treat the convolution algebra connected with Laguerre polynomials which was constructed by Askey and Gasper [1]. For this algebra, we study the maximal ideal space, Wiener's general Tauberian theorem, spectral synthesis and Helson sets. We also study Sidon sets and idempotent measures for the algebras with dual convolution structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A32, 42C10, 43A45, 43A46

Retrieve articles in all journals with MSC: 43A32, 42C10, 43A45, 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0833709-3
PII: S 0002-9947(1986)0833709-3
Keywords: Convolution structures, Laguerre polynomials, maximal ideal spaces, Helson sets, Sidon sets, spectral synthesis, idempotent measures
Article copyright: © Copyright 1986 American Mathematical Society